| Model Number |
21-7359-24 |
| Medical Device Problem Code |
Failure to Infuse (2340)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/13/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product was returned.The reported issue cannot be confirmed as no product was returned for investigation.If the product is returned, this complaint will be reopened for further investigation.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.
Event or Problem Description
It was reported that the pump exhibited a check for empty tubing reservoir message.Troubleshooting was performed and the pump continued to alarm.The continuous infusion rate was 3 ml/hr, with a total reservoir volume of 140 ml, and 45.8 ml was given.There was patient involvement, no patient injury was reported.